Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'stomach ache'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
  • Prevention and Integrative Therapies
    • Cognitive Behavior Therapy (New)
    • Diet and Gastrointestinal Issues (New)
    • Environmental Factors (New)
    • Nutrition and Supplements (New)
  • School and Home Related
    • Academic Challenges
    • Behavioral Issues and Behavior Charts (New)
    • Educational Plans (New)
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. So I've recently attended a much needed ENT appointment, and am awaiting immunomodulation therapy overseas. During the physical exam the Dr pushed a camera up my nose which showed a whole load of green gunk! Thankfully she prescribed a 5 week course of clarithromycin (500mg for the first 5 days, 250mg there after). The medicine has resulted in an almost instant benefit on cognition and sleep, but has gave me some ghastly side effects - mostly stomach cramping and toilet trouble. Will this pass during the course of treatment? Or will it only pass after termination of the medication? I really don't want to give up the beneficiary effects of the medicine as I have noticed a slight but noticeable improvement. Anyone had similar experiences or could shed some light to the matter? Many thanks
×
×
  • Create New...